A Caltech Library Service

Optimum Linear Codes with Support Constraints over Small Fields

Yildiz, Hikmet and Hassibi, Babak (2018) Optimum Linear Codes with Support Constraints over Small Fields. In: 2018 IEEE Information Theory Workshop (ITW). IEEE , Piscataway, NJ, pp. 1-5. ISBN 978-1-5386-3599-5.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The problem of designing a linear code with the largest possible minimum distance, subject to support constraints on the generator matrix, has recently found several applications. These include multiple access networks [3], [5] as well as weakly secure data exchange [4], [8]. A simple upper bound on the maximum minimum distance can be obtained from a sequence of Singleton bounds (see (3) below) and can further be achieved by randomly choosing the nonzero elements of the generator matrix from a field of a large enough size.

Item Type:Book Section
Related URLs:
URLURL TypeDescription Paper
Yildiz, Hikmet0000-0002-0891-3352
Additional Information:© 2018 IEEE.
Subject Keywords:Linear codes, minimum distance
Record Number:CaltechAUTHORS:20190204-162012565
Persistent URL:
Official Citation:H. Yildiz and B. Hassibi, "Optimum Linear Codes with Support Constraints over Small Fields," 2018 IEEE Information Theory Workshop (ITW), Guangzhou, China, 2018, pp. 1-5. doi: 10.1109/ITW.2018.8613535
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92643
Deposited By: Tony Diaz
Deposited On:05 Feb 2019 01:05
Last Modified:16 Nov 2021 03:52

Repository Staff Only: item control page